Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 64, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 7, 2014, 6:37 PM EDT for Berkeley County, Dorchester County, South Carolina. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2014, 6:37 PM EDT (22:37 UTC)
- Expired
- Jul 7, 2014, 7:30 PM EDT
- In force
- 53 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Berkeley County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 109 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.6 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 216 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 966 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
294
WUUS52 KCHS 072237
SVRCHS
SCC015-035-072330-
/O.NEW.KCHS.SV.W.0064.140707T2237Z-140707T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
637 PM EDT MON JUL 7 2014
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 730 PM EDT
* AT 637 PM EDT...METEOROLOGISTS DETECTED SEVERE THUNDERSTORMS...
ALONG A LINE EXTENDING FROM NORTHERN LAKE MOULTRIE TO HARLEYVILLE...
MOVING NORTHEAST AT 10 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
CROSS...EADYTOWN...DORCHESTER...LAKE MOULTRIE...SAINT STEPHEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3345 7988 3340 7985 3338 7979 3320 7998
3309 8044 3319 8055 3326 8043 3327 8039
3326 8037 3328 8035 3327 8030 3330 8026
3338 8024 3351 8000
TIME...MOT...LOC 2237Z 246DEG 7KT 3338 8001 3327 8026
3319 8046
$$2 follow-up statements
250
WWUS52 KCHS 072259
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
659 PM EDT MON JUL 7 2014
SCC015-035-072330-
/O.CON.KCHS.SV.W.0064.000000T0000Z-140707T2330Z/
DORCHESTER SC-BERKELEY SC-
659 PM EDT MON JUL 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR PORTIONS OF DORCHESTER AND BERKELEY COUNTIES...
AT 659 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
NORTHERN LAKE MOULTRIE TO FRANCIS BEIDLER FOREST...MOVING NORTHEAST
AT 10 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
TORRENTIAL RAINFALL THAT COULD CAUSE LOCALIZED FLOODING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. MOVE INDOORS
IMMEDIATELY. IF THERE IS NO SAFE SHELTER AVAILABLE...STAY AWAY FROM
ISOLATED HIGH OBJECTS AND BODIES OF WATER. IF YOU CAN HEAR THUNDER...
YOU ARE WITHIN STRIKING DISTANCE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3345 7988 3340 7985 3338 7979 3320 7998
3309 8044 3319 8055 3326 8043 3327 8039
3326 8037 3328 8035 3327 8030 3330 8026
3338 8024 3351 8000
TIME...MOT...LOC 2259Z 219DEG 12KT 3337 8008 3325 8034
$$535
WWUS52 KCHS 072324
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
724 PM EDT MON JUL 7 2014
SCC015-035-072333-
/O.EXP.KCHS.SV.W.0064.000000T0000Z-140707T2330Z/
DORCHESTER SC-BERKELEY SC-
724 PM EDT MON JUL 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF DORCHESTER AND
BERKELEY COUNTIES WILL EXPIRE AT 730 PM EDT...
AT 723 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED BELOW SEVERE LIMITS. HOWEVER...STRONG
STORMS WILL PERSIST OVER NORTHERN DORCHESTER AND BERKELEY COUNTIES
THROUGH 8 PM. GUSTY WINDS...SMALL HAIL...FREQUENT LIGHTNING AND
TORRENTIAL RAINFALL WILL ALL BE POSSIBLE UNTIL THE STORMS DISSIPATE.
THE SAFEST COURSE OF ACTION IS TO REMAIN INDOORS UNTIL THE STORMS
HAVE PASSED.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3345 7988 3340 7985 3338 7979 3320 7998
3309 8044 3319 8055 3326 8043 3327 8039
3326 8037 3328 8035 3327 8030 3330 8026
3338 8024 3351 8000
TIME...MOT...LOC 2323Z 219DEG 12KT 3343 8002 3331 8028
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:51 PM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 7, 3:51 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 351 PM EDT MON JUL 7 2014 .SYNOPSIS... HIGH PRESSURE WILL EXTEND ACROSS THE AREA FOR MUCH OF THE PERIOD...WHILE A TROUGH OF LOW PRESSURE REMAINS INLAND THROUGH MID WEEK. A WEAK FRONT COULD APPROACH THE SOUTHEAST COAST THURSDAY AND FRIDAY...BEFORE DISSIPATING EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... REST OF THE AFTERNOON...ANY LINGERING INLAND SHOWER/THUNDERSTORM ACTIVITY WILL DIMINISH QUICKLY WITH THE LOSS OF DIURNAL HEATING. CAPE VALUES CONTINUE TO RANGE IN THE 3000-3500 J/KG WITH ELEVATED DCAPES ON THE ORDER OF 1000 J/KG. SO...IT IS POSSIBLE WE COULD SEE A STRONG TO SEVERE STORM OR TWO...BUT THE OVERALL THREAT IS QUITE LOW GIVEN THE LIMITED COVERAGE. TONIGHT...THE FORECAST AREA WILL BE POSITIONED BETWEEN THE LEE TROUGH TO THE WEST AND SUBTROPICAL HIGH PRESSURE TO THE EAST. MODEL SOUNDINGS AND TIME HEIGHTS SHOW CONSIDERABLE DRY AIR IN THE MID/UPPER LEVELS AND PWATS DROP TO 1.5 INCHES OR EVEN BELOW THROUGH THE NIGHT. AS SUCH...THE FORECAST IS DRY. THE PRESSURE GRADIENT BETWEEN THE TROUGH AND THE HIGH WILL KEEP A MODEST FLOW GOING OVERNIGHT AND PREVENT COMPLETE DECOUPLING IN MOST AREAS. THIS WILL KEEP LOWS SEVERAL DEGREES ABOVE NORMAL WITH VALUES RUNNING FROM THE THE LOW/MID 70S INLAND TO THE MID/UPPER 70S ALONG THE COAST. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... TUESDAY AND WEDNESDAY...A TYPICAL SUMMERTIME PATTERN IS EXPECTED INTO MIDWEEK AS THE AREA REMAINS BETWEEN HIGH PRESSURE OVER THE WESTERN ATLANTIC AND A LEE TROUGH OF LOW PRESSURE OVER THE MIDLANDS. THE SETUP SHOULD FAVOR AFTERNOON SHOWERS AND/OR THUNDERSTORMS DURING PEAK HEATING EACH AFTERNOON...ESPECIALLY AS A WEAKENING H5 SHORTWAVE SHIFTS OVER THE SOUTHEASTERN UNITED STATES AND INTERACTS WITH AN INLAND MOVING SEABREEZE. HOWEVER...SOUNDINGS INDICATE A LACK OF DEEP MOISTURE OVER THE AREA...THUS COVERAGE WILL LIKELY REMAIN SOMEWHAT MARGINAL...ESPECIALLY ON TUESDAY. HAVE THEREFORE MAINTAINED ONLY SLIGHT CHANCE POPS IN SOUTHEAST GEORGIA ON TUESDAY AND FOR ALL AREAS MOST OF WEDNESDAY. WE COULD SEE A SLIGHT INCREASE IN SHOWERS OR THUNDERSTORMS LATE WEDNESDAY AS A WEAK COLD FRONT APPROACHES THE AREA FROM THE NORTHWEST...BUT DIURNAL HEAT LOSS SHOULD LIMIT PRECIP POTENTIAL TO AROUND 20 PERCENT. OVERALL HIGH TEMPS WILL BE WARM AHEAD OF A WEAK COLD FRONT APPROACHING FROM THE NORTHWEST. EXPECT AFTERNOON HIGHS IN THE MID 90S OVER MUCH OF THE AREA AWAY FROM THE IMMEDIATE COAST. OVERNIGHT LOWS WILL RANGE IN THE LOW/MID 70S. THURSDAY...HIGH PRESSURE WILL BEGIN TO RETREAT OVER THE WESTERN ATLANTIC...ALLOWING MOISTURE TO BECOME NOTABLY HIGHER WITH PWATS APPROACHING 2 INCHES ALONG/AHEAD OF A WEAK COLD FRONT APPROACHING FROM THE NORTHWEST. MODELS CONTINUE TO INDICATE THAT LEE TROUGHING WILL BECOME MORE AMPLIFIED AS A H5 SHORTWAVE ROUNDS THE BASE OF A MID LVL TROUGH AXIS CENTERED OVER THE MIDWEST INTO THURSDAY EVENING. AMPLE FORCING ASSOCIATED WITH THIS FEATURE SHOULD SPAWN SHOWERS AND THUNDERSTORMS. HAVE THEREFORE MAINTAINED 40-50 PERCENT CHANCES OF SHOWERS AND/OR THUNDERSTORMS IN THE FORECAST. OVERALL HIGH TEMPS COULD BE A FEW DEGREES COOLER GIVEN INCREASING CLOUD COVER AND SHOWERS/THUNDERSTORMS ASSOCIATED WITH THE APPROACHING FRONT. EXPECT AFTERNOON HIGHS IN THE LOW 90S AWAY FROM THE COAST. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE SYNOPTIC SCALE PATTERN WILL REMAIN RATHER UNSETTLED THROUGH THE EXTENDED PERIOD. A WEAK FRONT EMBEDDED WITHIN A SURFACE TROUGH WILL APPROACH THE COASTLINE FRIDAY AND SATURDAY...REINFORCED BY STRONG SHORTWAVE ENERGY WITHIN THE AXIS OF AN UPPER TROUGH ALONG THE EAST COAST. HAVE MAINTAINED RELATIVELY HIGH THUNDERSTORM CHANCES ACCORDINGLY...PEAKING AT NEAR 50 PERCENT FRIDAY AFTERNOON AND ONLY DOWN TO THE 40 PERCENT RANGE FOR SATURDAY AFTERNOON. HIGH TEMPERATURES WILL BE IN THE LOWER 90S EACH DAY...SUPPRESSED SLIGHTLY BY THICK CLOUDS AND DECENT RAIN COVERAGE. THE PATTERN WILL WEAKEN BY EARLY NEXT WEEK...WITH EVIDENCE THAT DEEP LAYER RIDGING COULD REGAIN SOME CONTROL. SOME FORM OF AN INLAND SURFACE TROUGH APPEARS IN MEDIUM RANGE MODEL SOLUTIONS...SUGGESTING THAT SOLID RAIN CHANCES ARE STILL JUSTIFIED FOR SUNDAY AND MONDAY AFTERNOONS. HIGH TEMPERATURES WILL TREND WARMER BY A DEGREE OR TWO...RANGING FROM 91 TO 94 DEGREES AWAY FROM THE LOCALLY COOLER COASTLINE. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... VFR CONDITIONS WILL PREVAIL THROUGH 18Z TUESDAY. THERE WILL LIKELY BE AN ISOLATED SHOWER OR THUNDERSTORM INLAND OF THE TERMINALS...BUT THE EXPECTATION IS FOR ANY DEVELOPMENT TO REMAIN INLAND AND OUT OF THE VICINITY. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED AT BOTH TERMINALS THROUGH MID WEEK...WITH ONLY SLIGHT CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS. INCREASING CHANCES FOR BRIEF FLIGHT RESTRICTIONS LATER IN THE WEEK...AS DEEP LAYER MOISTURE INCREASES WITHIN A DEVELOPING BROAD UPPER LEVEL TROUGH OVER THE EASTERN UNITED STATES. && .MARINE... TONIGHT...THE LOCAL WATERS WILL BE POSITIONED IN THE TIGHTENING PRESSURE GRADIENT AREA BETWEEN THE INLAND LEE TROUGH AND THE SUBTROPICAL HIGH OVER THE OPEN ATLANTIC. THIS SETUP WILL RESULT IN SOME INCREASED NOCTURNAL JETTING OVERNIGHT WITH MUCH OF THE WATERS OUTSIDE OF THE HARBOR SEEING SOUTHWEST FLOW INCREASE INTO THE 15-20 KT RANGE. THE HARBOR WILL BE 10-15 KTS. SEAS WILL INCREASE A BIT AS WELL...BECOMING GENERALLY 2-3 FT WITHIN 20 NM AND 3-4 FT BEYOND. TUESDAY THROUGH FRIDAY...ATLANTIC HIGH PRESSURE IS EXPECTED TO REMAIN ACROSS THE REGION THROUGH AT LEAST MID WEEK...MAINTAINING GENERALLY SOUTH TO SOUTHWEST FLOW. NOCTURNAL SURGES ARE POSSIBLE EACH NIGHT DUE TO A TIGHTENED GRADIENT BETWEEN A LEE TROUGH INLAND AND HIGH PRESSURE OVER THE WESTERN ATLANTIC. WINDS COULD GUST UP TO 20 KT...MAINLY BEYOND 10 NM FROM THE COAST DURING THESE SURGES. OTHERWISE...EXPECT WINDS OF 15 KT OR LESS AND SEAS NO HIGHER THAN 4-5 FT...HIGHEST OVER OUTER GEORGIA WATERS. THE ATLANTIC RIDGE SHOULD THEN SHIFT EASTWARD LATE IN THE WEEK AS A BROAD TROUGH OF LOW PRESSURE BUILDS OVER THE EAST AND SOUTHEAST UNITED STATES. THIS PATTERN CHANGE WILL RESULT IN MORE SOLID SOUTHERLY WINDS AND INCREASED CHANCES FOR SHOWERS/THUNDERSTORMS. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && NEAR TERM...BSH SHORT TERM...DPB LONG TERM...WMS AVIATION...BSH MARINE...BSH/DPB
Hazardous weather outlook, Jul 7, 3:09 AM EDT, 15 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 309 AM EDT MON JUL 7 2014 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-080715- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 309 AM EDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 7, 5:49 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
549 PM EDT MON JUL 7 2014
SCZ045-072230-
INLAND BERKELEY-
549 PM EDT MON JUL 7 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY
THROUGH 630 PM EDT...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...
AT 541 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM...4 MILES WEST OF SAINT STEPHEN...MOVING EAST AT
10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
JUDGE TOWN...PINEVILLE...RUSSELLVILLE...WILDER...SAINT STEPHEN...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3350 7999 3350 7997 3343 7987 3342 7987
3342 7986 3341 7986 3338 7982 3329 7985
3337 8010 3351 8006 3351 8001 3350 8000
3351 8000
TIME...MOT...LOC 2148Z 276DEG 7KT 3345 7999Special weather statement, Jul 7, 6:27 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
627 PM EDT MON JUL 7 2014
SCZ045-072315-
INLAND BERKELEY-
627 PM EDT MON JUL 7 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BERKELEY COUNTY
THROUGH 715 PM EDT...
...MARINERS ON LAKE MOULTRIE SHOULD SEEK SAFE HARBOR...
AT 624 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM RUSSELLVILLE TO
HUSSERTOWN...MOVING EAST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
MOOREFIELD...CROSS...LAKE MOULTRIE...RUSSELLVILLE...SAINT STEPHEN...
CHICORA...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
DIME SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...
&&
LAT...LON 3312 8021 3324 8034 3329 8027 3351 7999
3350 7999 3350 7997 3346 7991 3345 7988
3343 7987 3342 7987 3340 7985 3337 7980
3338 7978 3336 7977
TIME...MOT...LOC 2227Z 268DEG 7KT 3341 7997 3325 8021The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 5:49 PM EDT | Special Weather Statement | CHS | Berkeley | 41 min |
| Jul 7, 6:27 PM EDT | Special Weather Statement | CHS | Berkeley | 48 min |
| Jul 7, 7:26 PM EDT | Special Weather Statement | CHS | Berkeley | 34 min |
| Jul 7, 7:45 PM EDT | Special Weather Statement | CHS | Dorchester | 45 min |
| Jul 7, 7:57 PM EDT | Severe Thunderstorm Warning | CHS | Dorchester | 49 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.